# SDR NSVA200300006

- Difficulty date: February 19, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- Aircraft time: 26,135 hours, 40,089 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE LIGHTS/FLIGHT CIRCUIT BREAKER POPPED OUT.  CIRCUIT BREAKER WAS RESET AND THEN POPPED AGAIN.  THEN A STRONG ODOR OF ELECTRICAL DISCHARGE.  THE BACKLIGHTING OF THE CAPTAIN AND CO-PILOTS INSTRUMENTS THEN WENT OUT.
